Is it normal to have pain at the lumbar puncture injection site with leg weakness?

Possibly. Pain directly at the lumbar puncture injection site should only last a few days. Injection of contrast material for imaging study or medication for therapeutic reasons can create temporary irritation of the nerves. This will result in weakness. Don't wait on this, please consult with your doctor.

Related Questions

Is it okay to have severe pain at the injection site of a lumbar puncture followed by leg weakness?

No, get evaluated. While the symptoms you describe may simply be a result of nerve root irritation, they may represent a hematoma- bleeding from the lumbar puncture site can put pressure on the nerve root or the spine itself. This can be extremely dangerous, and you should definitely get checked to rule out the possibility.
Not typical but. The injection may have been more of a spinal rather than an epidural giving you pain and the weakness or it could be a bleed (epidural hematoma) or a coincidental progression of the disc herniation. In any case, you need to be evaluated by your physician and may need a MRI if the symptoms are not improving.

Is the severe pain at the injection sight of a lumbar puncture followed by leg weakness normal?

No. Follow up with the physician. The current fungal infection crisis for those injected with preservative free steroid from the compounding pharmacy in ma. After may 12, 2012 and before october 2012 must be considered with your complaints.
No. Call the physician who performed your lumbar injection imediately. There is concern accross america for those who received steroid injections without preservative from a compounding pharmacy in mass. After may 12, 2012. For complications (fungal infections.).